Jaouad Bennouna

Professor
Mathematics
Sidi Mohamed Ben Abdellah University
E-mail: jbennouna@hotmail.com

Fields of interest

  • Partial differential equations
  • Numerical Analysis

Recent publications

Bennouna, J.; El hamdaoui, B.; Mekkour, M.; Redwane, H.
Nonlinear parabolic inequalities in Lebesgue-Sobolev spaces with variable exponent.
Ric. Mat. 65 (2016), no. 1, 93–125.

Aberqi, A.; Bennouna, J.; Redwane, H.
A nonlinear parabolic problems with lower order terms and measure data.
Thai J. Math. 14 (2016), no. 1, 115–130.
Bennouna, J.; Hammoumi, M.; Aberqi, A.
Nonlinear degenerated parabolic equations with lower order terms. Electron.
J. Math. Anal. Appl. 4 (2016), no. 2, 234–253.

Akdim, Y.; Bennouna, J.; Mekkour, M.; Redwane, H.
Strongly nonlinear parabolic inequality in Orlicz spaces via a sequence of penalized equations.
Afr. Mat. 26 (2015), no. 7-8, 1669–1695.

Akdim, Y.; Bennouna, J.; Mekkour, M.; Redwane, H.
Parabolic equations with measure data and three unbounded nonlinearities in weighted Sobolev spaces.
Nonlinear Dyn. Syst. Theory 15 (2015), no. 2, 107–126.

Akdim, Y.; Bennouna, J.; Mekkour, M.; Redwane, H.
Existence of a renormalised solution for a class of nonlinear degenerated parabolic problem with unbounded nonlinearities.
Rev. Roumaine Math. Pures Appl. 60 (2015), no. 2, 129–154.

Aharouch, L.; Bennouna, J.; Bouajaja, A.
Existence and regularity of minima of an integral functional in unbounded domain. Aust. J. Math. Anal. Appl. 12 (2015), no. 1, Art. 5, 16 pp. (Reviewer: Ada Bottaro Aruffo) 49J10

Aberqi, Ahmed; Bennouna, Jaouad; Hammoumi, M.; Mekkour, Mounir; Youssfi, Ahmed
Existence results for a class of nonlinear parabolic equations with two lower order terms.
Appl. Math. (Warsaw) 41 (2014), no. 2-3, 207–219.

Aberqi, Ahmed; Bennouna, Jaouad; Redwane, Hicham
Existence result for a class of doubly nonlinear parabolic systems.
Appl. Math. (Warsaw) 41 (2014), no. 2-3, 195–205.

Ammar, Kaouther; Bennouna, Jaouad; Redwane, Hicham
Existence and uniqueness result for a class of nonlinear parabolic equations with L1 data.
Appl. Math. (Warsaw) 41 (2014), no. 2-3, 141–148.

Bennouna, Jaouad; Hammoumi, Mohamed; Youssfi, Ahmed
On L∞-regularity result for some degenerate nonlinear elliptic equations.
Ann. Acad. Sci. Fenn. Math. 39 (2014), no. 2, 873–886.

Aberqi, A.; Bennouna, J.; Mekkour, M.; Redwane, H.
Renormalized solutions for nonlinear parabolic equation with lower order terms.
Aust. J. Math. Anal. Appl. 10 (2013), no. 1, Art. 15, 15 pp.

Akdim, Y.; Bennouna, J.; Bouajaja, A.; Mekkour, M.
Renormalized solutions for nonlinear parabolic systems with three unbounded nonlinearities in weighted Sobolev spaces.
Anal. Theory Appl. 29 (2013), no. 3, 234–254.

Akdim, Y.; Bennouna, J.; Mekkour, M.; Redwane, H.
Existence of a renormalised solutions for a class of nonlinear degenerated parabolic problems with L1 data. J. Partial Differ. Equ. 26 (2013), no. 1, 76–98.

Aberqi, A.; Bennouna, J.; Mekkour, M.; Redwane, H.
Existence results for a nonlinear parabolic problems with lower order terms.
Int. J. Math. Anal. (Ruse) 7 (2013), no. 25-28, 1323–1340.

Akdim, Youssef; Bennouna, Jaouad; Bouajaja, Abdelkader; Mekkour, Mounir
Existence of a renormalized solutions for nonlinear parabolic systems witte unbounded nonlinearities. [Existence of renormalized solutions for nonlinear parabolic systems with three unbounded nonlinearities]
Int. J. Res. Rev. Appl. Sci. 14 (2013), no. 1, 75–89.

Akdim, Y.; Bennouna, J.; Bouajaja, A.; Mekkour, M.; Redwane, H.
Entropy unilateral solutions for strongly nonlinear parabolic problems without sign condition and via a sequence of penalized equations.
Int. J. Math. Stat. 12 (2012), no. 2, 113–134.

Akdim, Y.; Bennouna, J.; Mekkour, M.; Redwane, H.
Existence of renormalized solutions for parabolic equations without the sign condition and with three unbounded nonlinearities.
Appl. Math. (Warsaw) 39 (2012), no. 1, 1–22. (Reviewer: Jeffrey R. Anderson)

Akdim, Youssef; Bennouna, Jaouad; Mekkour, Mounir
Renormalized solutions of nonlinear degenerated parabolic equations without sign condition and L1 data.
Int. J. Evol. Equ. 6 (2011), no. 1, 31–57 (2012).

Akdim, Youssef; Bennouna, Jaouad; Mekkour, Mounir
Solvability of degenerated parabolic equations without sign condition and three unbounded nonlinearities.
Electron. J. Differential Equations 2011, No. 3, 26 pp.

Akdim, Youssef; Bennouna, Jaouad; Mekkour, Mounir
Renormalized solutions of nonlinear degenerated parabolic equations without sign condition and L1 data.
Int. J. Evol. Equ. 5 (2010), no. 4, 421–446 (2011).

Akdim, Y.; Bennouna, J.; Mekkour, M.; Rhoudaf, M.
Renormalized solutions of nonlinear degenerated parabolic problems: existence and uniqueness. Recent developments in nonlinear analysis, 327–343, World Sci. Publ., Hackensack, NJ, 2010.

Aharouch, L.; Benkirane, A.; Bennouna, J.; Touzani, A.
Existence and uniqueness of solutions of some nonlinear equations in Orlicz spaces and weighted Sobolev spaces.
Recent developments in nonlinear analysis, 170–180, World Sci. Publ., Hackensack, NJ, 2010.

Aharouch, L.; Bennouna, J.
Existence and uniqueness of solutions of unilateral problems in Orlicz spaces.
Nonlinear Anal. 72 (2010), no. 9-10, 3553–3565.

Aharouch, Lahsen; Bennouna, Jaouad; Touzani, Abdelfettah
Existence of renormalized solution of some elliptic problems in Orlicz spaces.
Rev. Mat. Complut. 22 (2009), no. 1, 91–110. ISBN: 978-84-95215-09-3 35J62

Benkirane, A.; Bennouna, J.
Existence and uniqueness of solution of unilateral problems with L1-data in Orlicz spaces.
Ital. J. Pure Appl. Math. No. 16 (2004), 87–102.

Benkirane, A.; Bennouna, J.
Existence of solutions for nonlinear elliptic degenerate equations.
Nonlinear Anal. 54 (2003), no. 1, 9–37. (Reviewer: Shi Jin Ding) 35J60

Benkirane, A.; Bennouna, J.
Existence of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms in Orlicz spaces.
Partial differential equations, 125–138, Lecture Notes in Pure and Appl. Math., 229, Dekker, New York, 2002. (Reviewer: Vitaly A. Volpert)

Benkirane, A.; Bennouna, J.
Existence of entropy solutions for some nonlinear problems in Orlicz spaces.
Abstr. Appl. Anal. 7 (2002), no. 2, 85–102. (Reviewer: Petra Wittbold)